On quotient varieties and the affine embedding of certain homogeneous spaces. (English) Zbl 0111.17902

Full Text: DOI


[1] C. Chevalley, Classification des groupes de Lie algébriques, Séminaire E.N.S., Paris, 1958.
[2] -, Fondements de la géométrie algébrique, Paris, Secrétariat Mathématique, 1958. · Zbl 0087.35501
[3] Maxwell Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401 – 443. · Zbl 0073.37601
[4] Jean-Pierre Serre, Groupes algébriques et corps de classes, Publications de l’institut de mathématique de l’université de Nancago, VII. Hermann, Paris, 1959 (French). · Zbl 0097.35604
[5] Jean-Pierre Serre, Quelques propriétés des variétés abéliennes en caractéristique \?, Amer. J. Math. 80 (1958), 715 – 739 (French). · Zbl 0099.16201
[6] André Weil, The field of definition of a variety, Amer. J. Math. 78 (1956), 509 – 524. · Zbl 0072.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.